# SDR R61A2024050600203

- Difficulty date: April 12, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000270
- Aircraft time: 33,058 hours, 24,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 17019903401
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF DMI-R897831/1: LH MLG WHEEL WELL, FR52 CRACKED (RIB) (SEQ 841).  LH MLG WHEEL WELL FR52 (RIB) REPLACED IAW SRM 51-40-08. THIS ALSO CLEAR DMI-R897831/1.
